# SDR RU3A20190827044

- Difficulty date: August 27, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,172 hours, 8,202 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Part number: 1013690231
- Part serial: 7296
- Condition: Failed
- Location: Zone 400
- Part time: 1,455 hours, 712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PROP PITCH ANNUNCIATOR ON INTERMITTENTLY IN FLIGHT. ISSUE RESOLVED BY REPLACEMENT OF THE RIGHT PROXIMITY SWITCH.
